MAUDE Adverse Event Report: SOPHYSA PRESSIO® INTRACRANIAL PRESSURE MONITORING KIT, PARENCHYMAL TUNNELLING; ICP MONITORING CATHETER

SOPHYSA PRESSIO® INTRACRANIAL PRESSURE MONITORING KIT, PARENCHYMAL TUNNELLING; ICP MONITORING CATHETER
Model Number PSO-PT
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
When monitoring the pressure, an error message indicating an "internal memory problem" appeared on the monitor.Changing the monitor did not resolve the issue.Replacing the pressure sensor with the same reference restored normal operation.Estimated time lost: approximately 15 minutes.The incident had no patient consequence.
 
Additional Manufacturer Narrative
This incident has no consequences for the patient, and therefore did not result in death, nor a serious and immediate deterioration of the patient's health.The incident does not pose a threat to public health.Traceability did not show any anomalies during the last check before packaging.Investigations does show a memory defect.The memory defect likely appears once the true zero of the catheter has been establihed.
 
Event or Problem Description

Brand Name
PRESSIO® INTRACRANIAL PRESSURE MONITORING KIT, PARENCHYMAL TUNNELLING
Common Device Name
ICP MONITORING CATHETER
Manufacturer (Section D)
SOPHYSA
5 rue guy moquet
orsay, 91400
FR  91400
Manufacturer (Section G)
SOPHYSA
rue sophie germain
technopole temis
besancon, 25000
FR   25000
Manufacturer Contact
julie lopez
5 rue guy moquet
orsay, 91400
FR   91400
MDR Report Key22850368
Report Number3001587388-2025-00079
Device Sequence Number11852669
Product Code GWM
UDI-Device Identifier03760124130782
UDI-Public(01)03760124130782(11)241224(17)290901
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K062584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Pharmacist
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSO-PT
Device Catalogue NumberPSO-PT
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer08/08/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown